Volume 33, Issue 2
Some Topological Properties of Charming Spaces

Xiaoting Li, Fucai Lin & Shou Lin

Commun. Math. Res., 33 (2017), pp. 110-120.

Published online: 2019-11

Preview Purchase PDF 70 2984
Export citation
  • Abstract

In this paper, we mainly discuss the class of charming spaces. First, we show that there exists a charming space such that the Tychonoff product is not a charming space. Then we discuss some properties of charming spaces and give some characterizations of some class of charming spaces. Finally, we show that the Suslin number of an arbitrary charming rectifiable space is countable.

  • Keywords

charming space, ($i,j$)-structured space, Lindelöf Σ-space, Suslin number, rectifiable space

  • AMS Subject Headings

54E20, 54E35, 54H11, 22A05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

985513859@qq.com (Xiaoting Li)

linfucai@mnnu.edu.cn (Fucai Lin)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-110, author = {Li , Xiaoting and Lin , Fucai and Lin , Shou}, title = {Some Topological Properties of Charming Spaces}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {2}, pages = {110--120}, abstract = {

In this paper, we mainly discuss the class of charming spaces. First, we show that there exists a charming space such that the Tychonoff product is not a charming space. Then we discuss some properties of charming spaces and give some characterizations of some class of charming spaces. Finally, we show that the Suslin number of an arbitrary charming rectifiable space is countable.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.02.02}, url = {http://global-sci.org/intro/article_detail/cmr/13390.html} }
TY - JOUR T1 - Some Topological Properties of Charming Spaces AU - Li , Xiaoting AU - Lin , Fucai AU - Lin , Shou JO - Communications in Mathematical Research VL - 2 SP - 110 EP - 120 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.02.02 UR - https://global-sci.org/intro/article_detail/cmr/13390.html KW - charming space, ($i,j$)-structured space, Lindelöf Σ-space, Suslin number, rectifiable space AB -

In this paper, we mainly discuss the class of charming spaces. First, we show that there exists a charming space such that the Tychonoff product is not a charming space. Then we discuss some properties of charming spaces and give some characterizations of some class of charming spaces. Finally, we show that the Suslin number of an arbitrary charming rectifiable space is countable.

Xiao-ting Li, Fu-cai Lin & Shou Lin. (2019). Some Topological Properties of Charming Spaces. Communications in Mathematical Research . 33 (2). 110-120. doi:10.13447/j.1674-5647.2017.02.02
Copy to clipboard
The citation has been copied to your clipboard